MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER TRAY
Model Number 772514
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿incomplete or inadequate labeling¿.A potential root cause for this failure could be "missing, incorrect, or illegible non-critical label or package items".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following:"visually inspect the product for any imperfections or surface deterioration prior to use.".
 
Event or Problem Description
It was reported that the iodine swabsticks and latex gloves were missing from the tray.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8808612
Report Number1018233-2019-04066
Device Sequence Number16853766
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGCU3708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1